# SDR JJBA20250818038

- Difficulty date: August 16, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 43,602 hours, 30,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 3 AISLE EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED ROW 3 AISLE EMERGENCY LIGHT. OPS CHECK SAT.
